fevadol

Moderator: AniaBednarczyk

nader
Posty: 0
Rejestracja: sob cze 25, 2022 4:57 pm

fevadol

Post autor: nader » sob cze 25, 2022 5:33 pm

fevadol
This medicine is available as tablets and syrup.
Contains the active ingredient paracetamol.
It is used to reduce fever and relieve pain.

What are the ingredients of Vivadol?
Paracetamol: This substance acts as an analgesic and antipyretic, as it works to relieve pain by blocking chemical signals in the brain that tell us we are in pain. It reduces fever by affecting chemical messengers located in a specific area of ​​the brain responsible for regulating body temperature.

Types of medicine Fevadol
Fevadol 500 tablets: Tablets to be taken orally contain 500 mg of the active ingredient paracetamol.


fevadol egypt
fevadol plus tablets: tablets to be taken orally contain 500 mg of paracetamol, in addition to 8 mg of codeine, which has an analgesic effect and relieves cough, and 30 mg of caffeine, which enhances the analgesic effect of the drug.


Vivadol red tablets
fevadol extra: tablets to be taken orally contain 500 mg of paracetamol with 65 mg of caffeine to enhance the analgesic effect of this substance.

order now فيفادول